# SDR SWAA2020041336739

- Difficulty date: April 8, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT OVERWING EMERGENCY EXIT WINDOW LIGHTS INOP. / REMOVED AND REPLACED INOP FUSE IN M1669 AND M1668 EMERGENCY LIGHTS BATTERY CHARGER (POWER SUPPLY). PER AMM 33-51-06-960-804 STEP.3.D. (1 THRU 3). PERFORMED GOOD OPS TEST PER AMM 33-51-06-960-804 STEP. 3.D.(4.). RIGHT AND LEFT OVERWING EMERGENCY EXIT WINDOW LIGHT NOW FULLY OPERATIONAL.
